Morning after pill effects

Patient

Q: Hello. l had unprotected sex on the 9th of February on the second day of my menstruation. I don't really have a regular cycle but my period usually lasts 7 days and my whole cycle about 31-35 days. I took postinor (2-tablet version) about 7 hours later. We haven't had sex since. I did have spotting for about 3 days around 2 weeks after taking the pill. Now, my period is about 9 days late (according to an app I have) and I'm starting to get a little worried. I have not had any pregnancy/PMS symptoms except for acne breakouts and slight back cramps. Is this the effect of the drug? What should my next move be? Thank you.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I had an IUD inserted November 7 and the first week I experience severe cramping and now about three weeks after I am...

Q: Either the day of ovulation or the day before me and my girlfriend were grinding naked I realized ther was Precum so ...

Q: I engaged in a sexual activity, but we didn't do sexual intercourse. But, his precum was smeared outside my vagina (n...

Q: On the day of ovulation I rubbed my penis between her but cheeks but never bellow the anus I am worried that the Prec...

Q: Hello, i have had anal sex only and im a virgin, and i havent gotten my period, its 11days late, but also i have took...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews